# SDR 0101493247

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 26,729 hours, 11,601 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Lack Of Lube
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED HYD G RSVR LO LVL MESSAGE.  PERFORMED COM PROCEDURE, GRAVITY EXTENDED LANDING GEAR, AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESERVICED THE GREEN HYDRAULIC SYSTEM.  LEAK AND OPERATIONAL CHECK NORMAL.
